# SDR ASAA0080264

- Difficulty date: May 8, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200335001
- Condition: Broken
- Location: Catwalk
- Part time: 31,180 hours, 17,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, TWO EMERGENCY EXIT LIGHT ASSEMBLIES OVER THE CATWALK WERE FOUND BROKEN.  REPLACED LIGHT ASSEMBLIES AND OPERATED NORMALLY.  (M)
